Diabetogenic effect of steroids

As for other sulfonylureas, treatment with Gliclazide 80 mg Tablets can cause hypoglycaemia, if mealtimes are irregular and, in particular, if meals are skipped. Possible symptoms of hypoglycaemia are: headache, intense hunger, nausea, vomiting, lassitude, sleep disorders, agitation, aggression, poor concentration, reduced awareness and slowed reactions, depression, confusion, visual and speech disorders, aphasia, tremor, paresis, sensory disorders, dizziness, feeling of powerlessness, loss of self-control, delirium, convulsions, shallow respiration, bradycardia, drowsiness and loss of consciousness, possibly resulting in coma and lethal outcome.

Diabetogenic effect of steroids

diabetogenic effect of steroids

Media:

diabetogenic effect of steroidsdiabetogenic effect of steroidsdiabetogenic effect of steroidsdiabetogenic effect of steroidsdiabetogenic effect of steroids